The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

elevated liver enzymes

Mar 8, 2008

I have recently been told that I have elevated liver enzymes and currently waiting on results of Hep C blood test. I was admitted to hospital 6 weeks ago with abdominal pain but no cause was found then. Since then I have really aching legs paticularly around the knee and ankle joints and find I am nauseated sometimes during the day. Are these also symptons of hep C?

Response from Dr. McGovern

That would be one possibility. However, hepatitis - which means inflammation of the liver - can cause nausea, regardless of the cause.

HCV question??????

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint